# SDR CALA2017071402223

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 74,413 hours, 8,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT ROWS 45-53 LT INOPERATIVE.  REMOVED MOISTURE AND CLEANED THE EMERGENCY LIGHT RIBBON CONNECTOR AT L9025 GALLEY MODULE IAW W/D 33-51-63, PAGE 1B, SHEET 2.  OPS CHECKED GOOD IAW AMM 33-51-00. INSPECTED EMERGENCY LIGHTS AT SEAT ROWS 45-53 OPS CHECKED GOOD IAW MM 33-51-00.
